# SDR CALA2014070191404

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 98,026 hours, 11,687 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INTERNAL SKIN SURFACE AT FWD CARGO STATION 785 RBL 10 STRINGER 46R TO 47R.  REMOVED CORROSION, FABRICATE & INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 6 REV 89.
